MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. 8 PANEL INT CUP W/AD; DRUG SCREEN

ALERE SAN DIEGO, INC. 8 PANEL INT CUP W/AD; DRUG SCREEN
Model Number DUE-187
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation pending.
 
Event or Problem Description
Unspecified date: false positive coc and mamp on multiple donors when testing with the 8 panel icup as compared to results in the lab.No treatment was provided or withheld based on the false positive results.No adverse outcomes reported.Although further information was requested, no further information was provided.
 
Additional Manufacturer Narrative
Retention devices for the reported lot were tested with in-house drug-free urine samples.All devices were read at 5 minutes and yielded expected negative results.Manufacturing batch records of the final-product, relevant product components, and quality control release data were reviewed.No relevant non-conformances, deviations, or abnormalities were found.All quality control specifications were met.Retention products performed as expected during in-house testing and could not replicate the reported complaint.This issue will be subject to tracking and trending.There is a possibility that technical or procedural errors, as well as other interfering substances in the urine specimen may cause erroneous results.Please refer to the "cross-reactivity" section within the performance characteristics portion of the package insert for a list of evaluated substances.This product provides only a qualitative, preliminary analytical result.A secondary method must be used to obtain a confirmed result.

Brand Name
8 PANEL INT CUP W/AD
Common Device Name
DRUG SCREEN
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge rd.
san diego CA 92121
MDR Report Key8324331
Report Number2027969-2019-00018
Device Sequence Number11352138
Product Code DIO
UDI-Device Identifier10858945006178
UDI-Public(01)10858945006178(17)190930(10)DOA7090334
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K061718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberDUE-187
Device Lot NumberDOA7090334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1